Covariances for smoothed estimates in state space models

Piet De Jong*, Murray J. Mackinnon

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

51 Citations (Scopus)

Abstract

Ansley & Kohn (1982) presented a novel proof of the fixed interval smoothing algorithm for state space models. In this note the ideas of their proof are used to provide a new formula for the covariance between smoothed estimates at any two points in time. This equation is substantially simpler than existing special cases.

Original languageEnglish
Pages (from-to)601-602
Number of pages2
JournalBiometrika
Volume75
Issue number3
DOIs
Publication statusPublished - Sep 1988
Externally publishedYes

Keywords

  • Kalman filter
  • Smoothing
  • State space model

Fingerprint Dive into the research topics of 'Covariances for smoothed estimates in state space models'. Together they form a unique fingerprint.

Cite this